# SDR AWXA200501518

- Difficulty date: November 16, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630153
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED FRAME CRACKED, 2.2 INCHES IN LENGTH, AT BS 188, WL 200 AND BL 31R.  MAINTENANCE CUT OUT DAMAGED SECTION OF FRAME FLANGE AND CHORD AT BS 188, WL 200 AND BL 31R IAW AMERICA WEST AIRLINES (AWA) ENGINEERING REPAIR (ER) NR 03-5300-05333-HF1.  FABRICATED ANGLE AND FILLERS IAW BOEING 737-300 SRM 51-00-07-2R11 AND AWA ER NR 03-5300-05333-HF1.  INSTALLED FABRICATED REPAIR PARTS AT BS 188, WL 200 AND BL 31R IAW AWA ER NR 03-5300-05333-HF1.
